# SDR AALA201603089002

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 5,947 hours, 2,345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CIDS CAUTION DOOR 2R PRESS.  SERVICED R2 DOOR ASSIST BOTTLE TO PROPER LEVEL IAW AMM IAW 52-22-00-614-002-A.
